BibTeX record journals/jql/WimmerKGA94

download as .bib file

@article{DBLP:journals/jql/WimmerKGA94,
  author    = {Gejza Wimmer and
               Reinhard K{\"{o}}hler and
               R{\"{u}}diger Grotjahn and
               Gabriel Altmann},
  title     = {Towards a Theory of Word Length Distribution},
  journal   = {J. Quant. Linguistics},
  volume    = {1},
  number    = {1},
  pages     = {98--106},
  year      = {1994},
  url       = {https://doi.org/10.1080/09296179408590003},
  doi       = {10.1080/09296179408590003},
  timestamp = {Thu, 14 Oct 2021 09:13:38 +0200},
  biburl    = {https://dblp.org/rec/journals/jql/WimmerKGA94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics